ROYAL ACADEMY OF DANCE

Junior Summer School

Example Timetable

Please see below an example timetable of what a day at the Junior Summer School would look like.

Studio 3 Ballet 10.15am - 11.15am
Break 15 mins
Studio 3 Group Dance 11.30am - 12.30pm
Lunch 1 hour
Studio 4 Musical Theatre/Hip Hop 1.30pm - 2.30pm
Break 15 mins
<mark>Studio 4</mark> Pilates/Yoga 2.45pm - 3.45pm
Break 15 mins
Studio 5 Creative 4.00pm – 5.00pm
Finish

The final timetable will be shared with students on the first day of the course. Please note, ballet, group dance and creative feature each week, with the addition of Musical Theatre or Hip Hop, and Pilates or Yoga being the two variables each week. Students should refer to the Information Pack distributed following the closing date of the course for confirmed styles.

Please contact participate@rad.org.uk with any queries.